# SDR ASAA2017032020230

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,088 hours, 9,964 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, AUTOPILOT B DISENGAGED, UNABLE TO REENGAGE. WAS ABLE AFTER 30 SECONDS TO ENGAGE A/P A.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE, IAW FIM 22-11 TASK 801. FLIGHT FAULT REVIEW SHOWED MESSAGES 22-11208 AND 22-11607 LOGGED ON BOTH FCC.  ACCOMPLISHED STAB TRIM RELAY PROBLEM FAULT ISOLATION IAW FIM 22-13, TASK 818.  MODE CONTROL PANEL PROBLEM FAULT ISOLATION IAW FIM 22-11, TASK 817.  PERFORMED DFCS MCP LRU REPLACEMENT TEST IAW AMM 22-11-34/501. NO FAULTS FOUND.  PRECAUTIONARILY REMOVED AND INSTALLED NEW R64 RELAY IAW WDM 22-13-11. ACCOMPLISHED REPAIR CONFIRMATION CHANNEL A AND B LIBRARY TEST SPEED/STAB TRIM 32. ALL TESTS PASSED.
